# SDR CA020903012

- Difficulty date: August 3, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 4,874 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 1053025136
- Condition: Deformed
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TWO BOLTS  THAT HOLDS THE TAIL ROTOR SHAFT OUTER RING BEARING TO THE BEARING BRACKET AT THE FRAME. BOLTS BECAME LOOSE OVER A PERIOD OF 40 HOURS SINCE LAST INSPECTION, BOLT HOLES BECAME ELONGATED.   BEARING ASSEMBLY STARTED TO SPIN AND HIT THE TAIL ROTOR SHAFT COVER.  MARKS LEFT ON THE COVER WERE NOTICED ON THE NEXT CHECK BY THE TECHNICIAN.  TAIL ROTOR STIFFENER AND THE TAILBOOM SKIN WERE ALSO HIT BY THE BEARING OUTER RING.
